MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFF01, 5X150 KII FIOS ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CFF01, 5X150 KII FIOS ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFF01
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: unknown.Event description: per the rep, the tip of the trocar broke off into the patient.Per the pictures provided it appeared that the tip was able to be retrieved from the patient.Patient seems to be fine.Patient status: "patient seems to be fine.".
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.However, photographs of the event unit and a clear fragment were provided, confirming the complainant¿s experience of a fractured cannula tip.The clear fragment was identified to be part of the cannula tip.Based on the description of the event and the photographs of the event unit, it is possible that the fractured cannula tip was caused by an object or instrument coming in contact with the cannula tip and/or excess stress was exerted on the cannula tip during the procedure.It is also possible that the cannula tip material was more susceptible to fracture.
 
Event or Problem Description
Procedure performed: laproscopic peritoneal window.Event description: per the rep, the tip of the trocar broke off into the patient.Per the pictures provided it appeared that the tip was able to be retrieved from the patient.Patient seems to be fine.Additional information was received via email on 26jun2023 from applied medical representative: procedure was a laproscopic peritoneal window.There was no patient injury.The break was noticed at the end of the case so another trocar was not needed to complete the case.There was no difficulty inserting the trocar.The break did not cause particulation.All pieces were retrieved from the patient.The trocar was not used with a robot.The product is now available for return.Intervention: case was completed with complaint device.Patient status: no patient injury.Patient is ok.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, along with a clear fragment.Visual inspection confirmed the complainant¿s experience of a cannula tip fracture.The clear fragment was identified to be part of the cannula tip.Based on the condition of the returned unit, it is likely that the fractured cannula tip was caused by an object or instrument coming into contact with the cannula tip and/or excess force was exerted on the tip during the procedure.It is also possible that the cannula tip material was more susceptible to fracture.

Brand Name
CFF01, 5X150 KII FIOS ADVFIX 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key17073310
Report Number2027111-2023-00478
Device Sequence Number6756686
Product Code GCJ
UDI-Device Identifier00607915123147
UDI-Public(01)00607915123147(17)251018(30)01(10)1464165
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/18/2025
Device Model NumberCFF01
Device Catalogue Number101453601
Device Lot Number1464165
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2023
Supplement Date Received by Manufacturer05/31/2023
05/31/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date10/10/2023
12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown